A fast pressure-correction method for incompressible two-fluid flows. Dodd, M. S. and Ferrante, A. J. Comput. Physics, 273:416-434, 2014.
A fast pressure-correction method for incompressible two-fluid flows. [link]Link  A fast pressure-correction method for incompressible two-fluid flows. [link]Paper  bibtex   
@article{journals/jcphy/DoddF14,
  added-at = {2014-06-18T00:00:00.000+0200},
  author = {Dodd, Michael S. and Ferrante, Antonino},
  biburl = {http://www.bibsonomy.org/bibtex/20e9f78589181ce612ef2e0646a793b7e/dblp},
  ee = {http://dx.doi.org/10.1016/j.jcp.2014.05.024},
  interhash = {546ab936928819a3bf67da7e8d670c14},
  intrahash = {0e9f78589181ce612ef2e0646a793b7e},
  journal = {J. Comput. Physics},
  keywords = {dblp},
  pages = {416-434},
  timestamp = {2015-06-17T21:12:06.000+0200},
  title = {A fast pressure-correction method for incompressible two-fluid flows.},
  url = {http://dblp.uni-trier.de/db/journals/jcphy/jcphy273.html#DoddF14},
  volume = 273,
  year = 2014
}
Downloads: 0